# SDR P5CA2022090600169

- Difficulty date: September 1, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N703GT
- Make and model: Boeing 777
- Aircraft serial: 41518
- Aircraft time: 46,951 hours, 6,600 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO EMER FLASHLIGHT INOP.( TRANSFERRED TO MDDR 171081 IAW MEL 21-52-05A CAT C DUE DATE 13 SEP 22. )
